# SDR JJBA20221121012

- Difficulty date: November 11, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,566 hours, 26,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER ON FWD PRESSURE BULKHEAD NEED TO BE REMOVED FOR INVESTIGATION. BULKHEAD REPAIRED WITH A DOUBLER
